65.9K members
1.2M posts
cancel
Showing results for 
Search instead for 
Did you mean: 

capecitabine..tired now..

6 REPLIES 6
Guest user
Not applicable

Re: capecitabine..tired now..

Hiya,

When I had Capecitqbine on its own, I was on five tablets each morning and evening, the highest dose they could give me. My cancer is a nasty aggressive resistant bugger. On the week off I would pick up within a day and be pretty much normal. Now I am on Lapatinib every day with no respite, and still on a 14 days on 7 days off with Capecitabine, I get more tired but always pick up when I'm off Cape. My family and friends notice an appreciable difference in me during the week off Cape, much more energy and more my normal self.

I'm sure you'll find that by Sunday you'll feel perkier and get energy back. If it's a real problem, talk to the person who dishes out the tablets for you to see what they think. PM me if you want a moan or more info on Cape.

Cat 🙂

Guest user
Not applicable

Re: capecitabine..tired now..

hi cat ,i am on 4,300mg per day it is first cyle and finish tomorrow , do you feel better when off them , it hasnt been too bad just noticed the tiredness come on , what dose did you have ? no probs with hands or feet yet x

Guest user
Not applicable

Re: capecitabine..tired now..

I did eight cycles of Capecitabine on its own last year and it does get a bit tiring at the end of the cycle. Are you on a high dose that maybe contributes to the tiredness? I found that I got used to it and while it was working and drank the tumours, I gained more energy.

I'm on a combination of Capecitabine and Lapatinib now, and I certainly get tired at the end of the chemo cycle.

As has already bren said, the worst SE for me was the sorer hands and feet. I use Udder Cream day and night but it isn't perfect for preventing cracks, but it does help.

Hope this is helpful 🙂

Guest user
Not applicable

Re: capecitabine..tired now..

bump...

Guest user
Not applicable

Re: capecitabine..tired now..

i agree frances defo easier than fec t x

Guest user
Not applicable

Re: capecitabine..tired now..

Hope you get some energy soon. When I had capecitabine I had more energy than on other chemos - but we are all different... my problem with SEs was very sore feet with this chemo.

Guest user
Not applicable

capecitabine..tired now..

hi all coming to end of 2nd week of capecitabine and in last couple days so tired and fuzzy headed ... has anyone had this ? also not getting a restful nights sleep presume all part of chemo but just wondered any one else hit with the tiredness hugs xxxxx